| Catalog Number |
104-0806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 13 months due to infection.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 13 months after the primary surgery which occurred on (b)(6) 2023.No fall or other trauma reported.Revision was a poly swap due to infection.40 mm + 6 standard humeral cup explanted and replaced with an identical part.